# SDR CA140716012

- Difficulty date: July 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 24,503 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Part number: 341D8015547
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND NR 2 ENGINE RT BLEED SYSTEM, HPSOV SUPPLY PRESSURE SERVO LINE FOUND WITH A LEAK AT JUNCTION OF BRAIDED PART OF LINE AND ELBOW THAT CONNECTS TO THE HPSOV. ALSO NO EICAS MESSAGE AND NO CMC ACTIVE MESSAGE ON THE AIRCRAFT.  THE  HPSOV SUPPLY PRESSURE SERVO LINE REPLACED IAW PPBM 71-00-03 FIG 13.
